Percogesic - Tablets Original Strength - 50 TB

Percogesic

Percogesic - Tablets Original Strength - 50 TB

 (0)

Percogesic

  • Regular Price: $7.29
  • $5.83

+ -

Active Ingredients

In Each Tablet: Acetaminophen 325 mg; Diphenhydramine HCl 12.5 mg

Inactive Ingredients

Croscarmellose Sodium; FD&C Yellow #6 Lake; Hypromellose; Magnesium Silicate; Magnesium Stearate; Microcrystalline Cellulose; Mineral Oil; Polyethylene Glycol; Polyvinylpyrrolidone; Pregelatinized Starch; Silica; Sodium Starch Glycolate; Stearic Acid

Uses

For the temporary relief of minor aches and pains due to: headache, backache, muscular aches, arthritis pain, colds, flu, fever, toothache; premenstrual and menstrual cramps. Aspirin-free. Fast acting. Pharmacist recommended. Easy to swallow.

Purpose

Pain Reliever/Fever Reducer, Antihistamine

 

Customer reviews

There are no reviews yet

 

We Also Recommend